Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Optimal size estimates for the inverse conductivity problem with one measurement


Authors: G. Alessandrini, E. Rosset and J. K. Seo
Journal: Proc. Amer. Math. Soc. 128 (2000), 53-64
MSC (2000): Primary 31B20; Secondary 35R25, 35R30, 35R05
Published electronically: September 9, 1999
MathSciNet review: 1695112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove upper and lower estimates on the measure of an inclusion $D$ in a conductor $\Omega $ in terms of one pair of current and potential boundary measurements. The growth rates of such estimates are essentially best possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31B20, 35R25, 35R30, 35R05

Retrieve articles in all journals with MSC (2000): 31B20, 35R25, 35R30, 35R05


Additional Information

G. Alessandrini
Affiliation: Dipartimento di Scienze Matematiche, Università Degli Studi di Trieste, 34100 Trieste, Italy
Email: alessang@univ.trieste.it

E. Rosset
Email: rossedi@univ.trieste.it

J. K. Seo
Affiliation: Department of Mathematics, Yonsey University, Seoul 120-749, Korea
Email: seoj@bubble.yonsei.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05474-X
PII: S 0002-9939(99)05474-X
Keywords: Inverse conductivity problem, size estimates, Muckenhoupt weights
Received by editor(s): February 11, 1998
Published electronically: September 9, 1999
Additional Notes: This research was supported in part by Fondi MURST 40% and 60% and by CNR
Communicated by: Lesley M. Sibner
Article copyright: © Copyright 1999 American Mathematical Society